# SDR ASMF2016072600003

- Difficulty date: May 14, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 12,315 hours, 1,798 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, DUE TO AFTER TAKEOFF, THE MESSAGE IN EICAS OF VMO GEAR DOWN. MAINTENANCE PERSONNEL PERFORMED THE FIM 32-00-00-06A-521B-A PROCEDURE IAW B787-A-32-00-00-06A-521B-A, NOT CONFIRMING THE FAILURE.
